# SDR FDEA201010304197

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453N183820
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT SIDEWALL PANEL UPPER SUPPORT ANGLE AT STA 560 CRACKED. SUPPORT ANGLE R & R IAW SRM 51-40-02 REV 101. REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
